MathSciNet Relay Station
MathSciNet bibliographic data
MR314801 (47 #3351) 12A65 (10D05 14H40)
Shimura, Goro Class fields over real quadratic fields and Hecke operators. Ann. of Math. (2) 95 (1972), 130–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement